# SDR ASOA201101545

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 22,387 hours, 20,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT 3RD FROM FRONT INOPERATIVE.  R & R EMERGENCY LIGHT CEILING ASSY NR 3  BULB IAW AMM 33-51-16.  OPS CHECKED GOOD.
